# SDR SWAA982628

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CRACK INDICATION USING EDDY CURRENT INSP OF APB WEB AT BS 1016 AT STRINGER 6L UNDER Y CHORD, 2 FASTENERS.  REQUIRES CRACK VERIFICATION FWD SIDE OF APB PER SI - 10818-53.  ACCOMPLISHED REPAIR PER SWA RA NR 1-253-1902.
